DCDS-B
Nonlinear stochastic partial differential equations of hyperbolic type driven by Lévy-type noises
Jiahui Zhu Zdzisław Brzeźniak
Discrete & Continuous Dynamical Systems - B 2016, 21(9): 3269-3299 doi: 10.3934/dcdsb.2016097
We study a class of abstract nonlinear stochastic equations of hyperbolic type driven by jump noises, which covers both beam equations with nonlocal, nonlinear terms and nonlinear wave equations. We derive an Itô formula for the local mild solution which plays an important role in the proof of our main results. Under appropriate conditions, we prove the non-explosion and the asymptotic stability of the mild solution.
keywords: Itô formula. local and global mild solution Stochastic nonlinear beam equation Lyapunov function Poisson random measure

Year of publication

Related Authors

Related Keywords

[Back to Top]